MAUDE Adverse Event Report: MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number TPL0059
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Codes Dyskinesia (2363); Unspecified Tissue Injury (4559)
Date of Event 04/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G2: this event occurred in spain, see section e.H3, h6: no products were returned to medtronic for analysis.Codes b17, c20, and d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a guidance system used during a sacroiliac and thoracolumbar procedure.It was reported that there was a drill incidence.During a mis lumbar case, when drilling the 3rd screw trajectory, the patient moved their leg so there was a drilling damage throughout that step.The issue happened in l4 left.Troubleshooting was performed.The right side (l4 and l5) were properly placed.The issue happened when changing the side in the 3rd out of 4 screw.Potential risk of skiving was noted as the probable cause, as well as that the local representative (rep) was waiting to review the planning.Delay information was not provided.Patient impact information was not provided.
 
Additional Manufacturer Narrative
B5 and h6 additional information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received.It was reported that there was no issue with the drill itself.The 3define, the snapshot, and the fusion of the fluoroscopy images with the preoperative ct was carried out as usual.The fusion appeared accurate, and they proceeded with the surgery.The screws on the right side were correctly placed, exactly as planned using the navigation that also appeared to be correct.The problem started with the left side.Although the navigation still appeared to be correct, when the drill was used, the patient's leg suddenly moved (jerked), and the neurophysiologist observed that the nerve root had been affected.They re-checked the surgical plan again in case they had made a mistake, but it was correct.The potentials of the left l4 nerve root dropped by more than 50 percent when the drill was used during the surgery.When the patient woke up, no neurological deficits were appreciated.Two days after, the surgeon confirmed that the patient was ok.The delay was more than 40 minutes.

Brand Name
MAZOR X SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS  3079830
Manufacturer (Section G)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS   3079830
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24840917
Report Number3005075696-2026-00085
Device Sequence Number9056943
Product Code OLO
UDI-Device Identifier07290109183213
UDI-Public(01)07290109183213(11)191204
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPL0059
Device Catalogue NumberTPL0059
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight55 KG